Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


The epireflective hull of the category of $ T\sb{1}$ dispersed spaces

Authors: V. Neumann Lara and R. G. Wilson
Journal: Proc. Amer. Math. Soc. 80 (1980), 306-310
MSC: Primary 54B30; Secondary 54B15
MathSciNet review: 577765
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An internal characterization is given of those spaces which can be embedded in products of $ {T_1}$ dispersed spaces.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54B30, 54B15

Retrieve articles in all journals with MSC: 54B30, 54B15

Additional Information

PII: S 0002-9939(1980)0577765-9
Keywords: Dispersed space, epireflection, autonomous subset
Article copyright: © Copyright 1980 American Mathematical Society